Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 698906, 1 page
http://dx.doi.org/10.1155/2013/698906
Editorial

Means and Their Inequalities

1Yarmouk University, Irbid, Jordan
2University of British Columbia, 2329 West Mall, Vancouver, BC, V6T 1Z4, Canada
3Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Szafrana 4a, 65-516 Zielona Góra, Poland
4Southern Illinois University, 1220 Lincoln Drive, Carbondale, IL 62901, USA
5Serbian Academy of Sciences and Arts, Belgrade, Serbia

Received 24 June 2013; Accepted 24 June 2013

Copyright © 2013 Mowaffaq Hajja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mowaffaq Hajja, Peter S. Bullen, Janusz Matkowski, Edward Neuman, and Slavko Simic, “Means and Their Inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 698906, 1 pages, 2013. doi:10.1155/2013/698906